Now what??

pc7r5Gjoi

Being a person with Diabetes, the kind who injects insulin, is a hour to hour need to remember what you have done. I take multiple shots a day to stay alive. I used to take a type of insulin called Lantus for a long acting shot. Now, I take Toujeo. And there is the problem. With all the care I give mom, I often now get my bedtime shot at 11pm and not at 1030. I needed new set strips and so yesterday, I did not test but a couple of times. At 11 pm my blood glucose was high. I took some humalog insulin to cover it.  The fast acting kind. I am now pretty sure I did not take the T shot. I remember taking the humalog and then doing some finance things for mom. But, I don’t remember if I took the other.

 I have read some ideas on what to do, but I cannot remember!! This is worse than Daylight Savings time. I just found a clever contraption on line to help remind you of when you take your shot…but it does not work with the pens I use AND it does not help me now. AT 730 in the morning. And now, I need to get organised and get ready to take mom in for a Cat scan to see if there is a fixable problem inside her lone remaining intestine. I will take a SMALL dose and keep an eye on the blood sugars (I found some strips to test with.), but I do wish I had written this down!!!! 

Advertisements

4 thoughts on “Now what??

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s